Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Acute gastritis, fever, chills, headaches, weakness in muscles. H.Pylori test negative. Cure for symptoms?

I m 36 years old..working here in XXXXX,,4 days ago i was diagnosed to have acute gastritis ,,pyloric test is negative,, ultrasound is ok,,the next day i feel fine,,but on the 3rd day im experiencing fever and chills and headache ,,and my muscles are getting there any mistakes on my diagnosis,,or is it normal that the symptoms is late?
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Jhing,
Thanks for writing your query.
Acute gastritis is usually associated with nausea and vomiting.
Fever with chills along with headache and weakness is common in Urinary Tract Infection. So, get your urine examined for Routine/Microscopic and Culture/Senstivity.
Also get your blood investigated for :-
- Malaria Test
Treatment can be planned according to the reports of the investgation.
I hope this is helpful to you.
Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor